# SDR REXA2012033000449

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 21,412 hours, 18,619 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE VIBRATION IN CAUTION RANGE DURING CLIMB, COULD NOT MAINTAIN CLIMB, COULD NOT MAINTAIN CLIMB CARATS.  RETURNED DUE TO RT ENGINE FAN VIBRATION, PULLED BACK THROTTLES AND AND VIBRATION CAME DOWN.  NO EMERGENCY DECLARED, R & R ENG VIBE SIGNAL CONDITIONER AND REMOVED AND REPLACED RT ENG FAN ACCELEROMETER, OPS CHECKED GOOD IAW AMM 71-00-00.
